# SDR 9617769961

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR WAS EXTENDED.  BULBS WERE CHANGED WITH NO HELP.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE LANDING GEAR SWITCH, OPERATIONAL CHECK NORMAL.
